RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2013, Volume 54, Number 6, Pages 1203–1215 (Mi smj2488)  

This article is cited in 6 scientific papers (total in 6 papers)

On the residual finiteness of the HNN-extensions and generalized free products of finite rank groups

D. N. Azarov

Ivanovo State University, Ivanovo, Russia

Abstract: We obtain necessary and sufficient conditions for the residual finiteness for some HNN-extensions and generalized free products of soluble minimax groups.

Keywords: HNN-extension, generalized free product, soluble group, residual finiteness, almost approximability by finite $p$-groups.

Full text: PDF file (338 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2013, 54:6, 959–967

Bibliographic databases:

UDC: 512.543
Received: 14.01.2013

Citation: D. N. Azarov, “On the residual finiteness of the HNN-extensions and generalized free products of finite rank groups”, Sibirsk. Mat. Zh., 54:6 (2013), 1203–1215; Siberian Math. J., 54:6 (2013), 959–967

Citation in format AMSBIB
\Bibitem{Aza13}
\by D.~N.~Azarov
\paper On the residual finiteness of the HNN-extensions and generalized free products of finite rank groups
\jour Sibirsk. Mat. Zh.
\yr 2013
\vol 54
\issue 6
\pages 1203--1215
\mathnet{http://mi.mathnet.ru/smj2488}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184087}
\transl
\jour Siberian Math. J.
\yr 2013
\vol 54
\issue 6
\pages 959--967
\crossref{https://doi.org/10.1134/S0037446613060013}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000329110700001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84891317463}


Linking options:
  • http://mi.mathnet.ru/eng/smj2488
  • http://mi.mathnet.ru/eng/smj/v54/i6/p1203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Tumanova, “Ob approksimiruemosti kornevymi klassami HNN-rasshirenii grupp”, Model. i analiz inform. sistem, 21:4 (2014), 148–180  mathnet
    2. D. N. Azarov, “Approximability of generalized free products of groups with amalgamated normal subgroup by some classes of finite groups”, Siberian Math. J., 56:2 (2015), 206–216  mathnet  crossref  mathscinet  isi  elib  elib
    3. A. A. Kryazheva, “O finitnoi otdelimosti podgrupp v rasscheplyaemykh rasshireniyakh”, Model. i analiz inform. sistem, 22:4 (2015), 500–506  mathnet  crossref  mathscinet  elib
    4. D. V. Goltsov, “Approksimiruemost fundamentalnoi gruppy konechnogo grafa grupp kornevym klassom grupp”, Chebyshevskii sb., 17:3 (2016), 64–71  mathnet  elib
    5. D. N. Azarov, “O finitno approksimiruemykh gruppakh konechnogo obschego ranga”, Matem. zametki, 101:3 (2017), 323–329  mathnet  crossref  mathscinet  elib
    6. A. A. Kryazheva, “Residual separability of subgroups in free products with amalgamated subgroup of finite index”, Siberian Math. J., 60:2 (2019), 319–324  mathnet  crossref  crossref  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:161
    Full text:57
    References:21
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020